# SDR UHLA2011021700080

- Difficulty date: February 17, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 15,679 hours, 9,678 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Fitting
- Condition: Defective
- Location: Girt Bar
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 SLIDE INDICATOR NOT SHOWING ARMED.  L2 GIRT BAR INDICATOR INOP, DEFERRED.  CLEARED MEL - SERVICED L2 DOOR GIRT BAR ATTACHMENT FITTINGS, OPS CHECK GOOD IAW EMB MM 52-12-41.
